Zeitschrift für angewandte Mathematik und Physik ZAMP

, Volume 57, Issue 6, pp 960–983

Non-relativistic global limits of entropy solutions to the isentropic relativistic Euler equations

Article

DOI: 10.1007/s00033-006-0059-4

Cite this article as:
Li, Y. & Geng, Y. Z. angew. Math. Phys. (2006) 57: 960. doi:10.1007/s00033-006-0059-4

Abstract.

We consider in this paper the relativistic Euler equations in isentropic fluids with the equation of state p = κ2ρ, where κ, the sound speed, is a constant less than the speed of light c. We discuss the convergence of the entropy solutions as c→∞. The analysis is based on the geometric properties of nonlinear wave curves and the Glimm’s method.

Mathematics Subject Classification (2000).

Primary: 35B4035A0576Y05Secondary: 35B3535L6585A05

Keywords.

Isentropic relativistic Euler equationsentropy solutionsRiemann solutionsGlimm’s schemeLorentz transformation

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Department of MathematicsShanghai Jiao Tong UniversityShanghai
  2. 2.Department of MathematicsShanghai Jiao Tong UniversityShanghai